# SDR 2003FA0000857

- Difficulty date: July 21, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N36PV
- Make and model: Beech B36TC
- Aircraft serial: EA695
- Engine: Cont TSIO520*
- Propeller: Beech 278*
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod End
- Part number: 1317651F
- Condition: Worn
- Location: Prop Control
- Part time: 236 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN FOR ITS FIRST ANNUAL INSPECTION SINCE NEW.  FOUND FORWARD PROP CONTROL ROD END WORN BEYOND SERVICEABLE LIMITS.  PART MAY HAVE A MFG DEFECT.
